# SDR DALA2025040602609

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: CORROSION FLOOR BEAM -Y1162.5 AT LEVEL FR68 AFT GALLEY AREA (SSI 534147). C/A: REPLACED FLOOR BEAM -Y1162.5 AT LEVEL FR68 AFT GALLEY AREA AS PER A320 SRM 51-42-11, A320 SRM 51-72-11, DWG D53472780, DWG D53474250, AND DWG D53474180. (LP: 0893568)
